I have lupus anticoagulant disorder and had a PE in April. Ever since my PE, when I get hot (I live in AZ so that is often) I get these weird bumps ALL over my body. They are sometimes red and look like teeny tiny blisters. They sometimes itch but they bother me. They last for a long time. I would like to know if this is a flare up of having APS or could this be lupus? I haven't been tested for lupus yet and haven't seen a Rheumy yet. Any ideas guys? Thanks
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...